Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

Opiate c/t- the last symptoms

Months ago, I ALMOST went to the doctor for help getting off of opiates.  Finances then the attitudes I encountered when I called doctors listed that can prescribe suboxone dissuaded me from going to them.  First I tapered, then I quit completely.  After quitting completely, the worst symptoms were gone in a couple of weeks.  Now, I am 3.5 months from when I started this process and my stomach remains jacked up.  It has gone on long enough, that it feels like the acids or whatever is going on in there may have damaged my stomach.  I have made it this far without a doctor and without having to put on some permenant record that I have had an addiction.  I don't feel like I can get the right help from a doctor for my stomach without mentioning getting off opiates has contributed to the stomach issues.  Is there anything I can do to clear the last of this funk from my system?  I work out, I drink lots of fluids.  I thought for sure by the time I hit 4 months, I would be good.  Now, I may have to get married and go on a honeymoon with this funk hanging on.  I am more interested in tips for natural remedies, excersize related advice, and things I can do myself.
1 Responses
271792 tn?1334979657
Hi Honey, I don't know how much help you will get in this forum so I asked that the moderators move it where I think you can get better advice. Best of luck!!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem